English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Diffusion on a Sphere with Localized Traps : Mean First Passage Time, Eigenvalue Asymptotics, and Fekete Points

Coombs, D., Straube, R., & Ward, M. J. (2009). Diffusion on a Sphere with Localized Traps: Mean First Passage Time, Eigenvalue Asymptotics, and Fekete Points. SIAM Journal on Applied Mathematics, 70(1), 302-332. doi:10.1137/080733280.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-9335-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-8B3C-A
Genre: Journal Article

Files

show Files
hide Files
:
379994_edoc.pdf (Publisher version), 696KB
Name:
379994_edoc.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2009 Society for Industrial and Applied Mathematics. This publication is with permission of the rights owner freely accessible on MPG.PuRe.
License:
-

Locators

show

Creators

show
hide
 Creators:
Coombs, D.1, Author
Straube, R.2, Author              
Ward, M. J.1, Author
Affiliations:
1Department of Mathematics, University of British Columbia, Vancouver, Canada, ou_persistent22              
2Systems Biology, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738155              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2009
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 379994
Other: 13/09
DOI: 10.1137/080733280
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM Journal on Applied Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 70 (1) Sequence Number: - Start / End Page: 302 - 332 Identifier: -